RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 1, Pages 65–95 (Mi izv1765)  

Growth of entire functions of two complex variables that are slowly increasing in one of the variables

V. P. Petrenko


Abstract: This article studies the asymptotic properties of one general class of entire functions of two complex variables. The class consists of those functions which from the point of view of growth and value distribution theory are the natural generalization of $p$-dimensional entire curves. For functions in this class the concepts of defect and deviation are defined, sharp bounds for these quantities are deduced, and it is shown that the set of all positive deviations is an exceptional set. Corresponding quantities are introduced and some of their properties are described for functions of $n$ ($n>2$) complex variables.
Bibliography: 26 titles.

Full text: PDF file (2030 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:1, 63–92

Bibliographic databases:

UDC: 511.6+517.56
MSC: Primary 32A15; Secondary 32H99, 30A64, 30A70
Received: 05.03.1974

Citation: V. P. Petrenko, “Growth of entire functions of two complex variables that are slowly increasing in one of the variables”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976), 65–95; Math. USSR-Izv., 10:1 (1976), 63–92

Citation in format AMSBIB
\Bibitem{Pet76}
\by V.~P.~Petrenko
\paper Growth of entire functions of two complex variables that are slowly increasing in one of the variables
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 1
\pages 65--95
\mathnet{http://mi.mathnet.ru/izv1765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=414916}
\zmath{https://zbmath.org/?q=an:0326.32005}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 1
\pages 63--92
\crossref{https://doi.org/10.1070/IM1976v010n01ABEH001679}


Linking options:
  • http://mi.mathnet.ru/eng/izv1765
  • http://mi.mathnet.ru/eng/izv/v40/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:164
    Full text:54
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019